# SDR YENA2025010800032

- Difficulty date: January 8, 2025
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N949JT
- Make and model: Airbus A321-231
- Aircraft serial: 06575
- Aircraft time: 36,394 hours, 11,658 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#236, STI-JFK. 'DURING DESCENT BELOW 10000 BEGAN SMELLS OF MODE  AND DIRTY SOCK AFT AND MID CABIN AND AFT DECK ( APU SYSTEM ).' (SUPPLEMENTAL INFORMATION TO FOLLOW)
